This article has been cited by other articles in PMC.
Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (886K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
These references are in PubMed. This may not be the complete list of references from this article.
Veldhuis JD, Kulin HE, Demers LM, Lambert PW. Infantile hypercalcemia with subcutaneous fat necrosis: endocrine studies. J Pediatr. 1979 Sep;95(3):460–462.[PubMed]
Thomsen RJ. Subcutaneous fat necrosis of the newborn and idiopathic hypercalcemia. Report of a case. Arch Dermatol. 1980 Oct;116(10):1155–1158.[PubMed]
Finne PH, Sanderud J, Aksnes L, Bratlid D, Aarskog D. Hypercalcemia with increased and unregulated 1,25-dihydroxyvitamin D production in a neonate with subcutaneous fat necrosis. J Pediatr. 1988 May;112(5):792–794.[PubMed]
Kruse K, Irle U, Uhlig R. Elevated 1,25-dihydroxyvitamin D serum concentrations in infants with subcutaneous fat necrosis. J Pediatr. 1993 Mar;122(3):460–463.[PubMed]
Glover MT, Catterall MD, Atherton DJ. Subcutaneous fat necrosis in two infants after hypothermic cardiac surgery. Pediatr Dermatol. 1991 Sep;8(3):210–212.[PubMed]
Channon HJ, Harrison GA. The Chemical Nature of the Subcutaneous Fat in the Normal and Sclerematous Infant. Biochem J. 1926;20(1):84–92.[PubMed]
Bell NH, Stern PH, Pantzer E, Sinha TK, DeLuca HF. Evidence that increased circulating 1 alpha, 25-dihydroxyvitamin D is the probable cause for abnormal calcium metabolism in sarcoidosis. J Clin Invest. 1979 Jul;64(1):218–225.[PMC free article][PubMed]
Gkonos PJ, London R, Hendler ED. Hypercalcemia and elevated 1,25-dihydroxyvitamin D levels in a patient with end-stage renal disease and active tuberculosis. N Engl J Med. 1984 Dec 27;311(26):1683–1685.[PubMed]
Kantarjian HM, Saad MF, Estey EH, Sellin RV, Samaan NA. Hypercalcemia in disseminated candidiasis. Am J Med. 1983 Apr;74(4):721–724.[PubMed]
Kozeny GA, Barbato AL, Bansal VK, Vertuno LL, Hano JE. Hypercalcemia associated with silicone-induced granulomas. N Engl J Med. 1984 Oct 25;311(17):1103–1105.[PubMed]
Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press